# SDR CALA2013080690175

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 54,950 hours, 6,735 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT CHECK "PACK R " STATUS MESSAGE DISPLAY.   REPLACED PRIMARY HEAT EXCHANGER INLET TEMP SENSOR , OK.
